# SDR SIMA20180313005

- Difficulty date: March 13, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 32,393 hours, 28,302 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14022557618
- Condition: Cracked
- Location: Frame 73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SHEAR TIE AT FRAME 73, BETWEEN STRINGERS 8R AND 10R.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02, 51-20-03, CPM 51-21-04, AND 51-21-05
